澳门十大游戏平台

师资队伍

王 明

发布人:发表时间:2017-05-09点击:

王明,男,1986年12月生,汉族,湖北监利人,副教授,硕士生导师,主要从事偏微分方程理论以及调和分析方面的研究.两次入选“地大学者”.在J. European Mathematical Society,Journal de Mathématiques Pures et Appliquées, J. Differential Equations等杂志上发表论文20余篇。美国数学会Mathematical Reviews评论员,编号143807. Researchgate主页为

http://www.researchgate.net/profile/Ming_Wang20

担任Journal of Mathematical Analysis and Applications,Discrete and continuous dynamical systems - series b (dcds-b),Applicable Analysis,Mathematische Nachrichten,Communications in Mathematical Sciences等SCI期刊的审稿人.

联系方式

Email:mwang@cug.edu.cn

QQ:453288185

学习与工作经历

2004.9——2008.7华中科技大学,数学与统计学院,本科

2008.9——2013.7华中科技大学,数学与统计学院,博士

2013.7——2013.12讲师,中国地质大学(武汉)澳门十大游戏平台

2014.1——2016.12特任副教授,中国地质大学(武汉)澳门十大游戏平台

2017.1——至今副教授,中国地质大学(武汉)澳门十大游戏平台

科研项目(主持)

  • 部分耗散KdV方程的动力学行为与定量唯一延拓性,11701535,国家自然科学基金青年基金,2018.1-2020.12

  • 薛定谔方程的定量唯一延拓性,第12批中国博士后基金特别资助,2019.1-2020.12

  • KdV方程在解析函数空间中的动力学行为,4139Z34H,中国博士后基金一等资助,2018.1-2019.9

  • 部分数据的电阻抗技术原理研究,2017CFB142,湖北省自然科学基金,2017.8-2019.8

  • 全空间中临界Surface Quasi-geostrophic方程的全局吸引子及其分形维数,11426209,国家自然科学基金数学天元基金,2015.1-2015.12

  • 无界域中弱耗散方程解的长时间行为研究,中央高校新青年启动基金,G1323511558,2014.1-2015.12

  • 高阶薛定谔算子的相关问题研究,杰出人才培育基金,G1323521638, 2015.1-2016.12.

研究兴趣

目前感兴趣的领域为:

  • 定量唯一延拓性

  • 色散与耗散偏微分方程的适定性与不适定性

  • 无穷维动力系统

  • 高阶薛定谔算子的相关问题

发表论文(SCI)

[23]M.Wang,Q. Ma,J.Duan, Gevrey semigroup generated by −(Λα + b ∇) in L^p(Rn), Journal of Mathematical Analysis and Applications, Available online 6 September 2019, 123480

[22] Jianhua Huang andMing Wang. New lower bounds on the radius of spatial analyticity for the KdV equation. Journal of Differential Equations 266.9 (2019): 5278--5317.

[21]Gengsheng Wang, Ming Wang,Can Zhang, Yubiao Zhang, Observable set, observability, interpolation inequality and spectral inequality for the heat equation in Rn. Journal de Mathématiques Pures et Appliquées, 126(2019)144--194.

[20]Ming Wang, and Jianhua Huang. Finite dimensionality of the global attractor for a fractional Schrödinger equation on R. Applied Mathematics Letters 98 (2019): 432--437.

[19] S. Huang,M. Wang*, Q Zheng, Z. Duan. Lp estimates for fractional Schrödinger operators with Kato class potentials. Journal of Differential Equations, 265 (2018) 4181–4212.

[18]M. Wang*, Z. Zhang. Sharp global well-posedness for the fractional BBM equation. Mathematical Methods in the Applied SciencesVolume 41, Issue15 October 2018Pages 5906-5918

[17]M. Wang*, A. Liu. Dynamics of the bbm equation with a distribution force in low regularity spaces. Topological Methods in Nonlinear Analysis, 51 (2018), 91–109. [16]G. Wang,M. Wang, Y. Zhang, Observability and unique continuation inequalities for the Schrodinger equation, Journal of the European Mathematical Society (JEMS), 21 (2019) 3513–3572.

[15]Y. Guo,M. Wang*, Regular attractor for damped KdV-Burgers equations on R,Mathematical Methods in the Applied Sciences,Volume 40, Issue 18 December 2017

Pages 7453–7469.

[14]M. Wang, J. Duan,Existence and regularity of a linear nonlocal Fokker–Planck equation with growing drift. Journal of Mathematical Analysis and Applications, 2017, 449(1): 228-243.

[13]M. Wang, Sharp global well-posedness of the BBM equation in L^p type Sobolev spaces, Discrete Continuous Dynamical Systems - Series A, Volume 36, Number 10, October 2016 pp. 5763—5788.

[12] S. Huang,M. Wang∗, Q. Zheng, Quantitative uniqueness of some higher order elliptic equations,Journal of Mathematical Analysis and Applications444 (2016) 326—339.

[11]M. Wang, J. Duan,Smooth solution of a nonlocal Fokker–Planck equation associated with stochastic systems with Levy noise, Applied Mathematics Letters 58 (2016) 172–177.

[10]M. Wang, Long time behavior of a damped generalized BBM equation in low regularity spaces, Mathematical Methods in the Applied Sciences, 2015,38:4852-4866.

[9]Y. Guo,M. Wang, Y. Tang, Higher regularity of global attractor for a damped Benjamin–Bona–Mahony equation on R, Applicable Analysis: An International Journal, 2015,94(9):1766-178.

[8]M. Wang, Global attractor for weakly damped gKdV equations in higher sobolev spaces, Discrete Continuous Dynamical Systems - Series A, Volume 35, Number 8, August 2015, 3799 -- 3825.

[7]Y. Guo,M. Wang,Y. Tang,Higher regularity of global attractors of a weakly dissipative fractional Korteweg de Vries equation,Journal of Mathematical Physics,2015,56(122702)

[6]M. Wang, Y. Tang, Long time dynamics of 2D quasi-geostrophic equations with damping in L^p, Journal of Mathematical Analysis and Applications, 412 (2014) 866 -- 877.

[5]M. Wang, Long time dynamics for damped Benjamin-Bona-Mahony Equation in low regularity spaces, Nonlinear Analysis Series A: Theory, Methods Applications, 105 (2014) 134 -- 144.

[4]M. Wang, Y. Tang, Attractors in H^2 and L^{2p-2} for reaction diffusion equations on unbounded domains, Communications on Pure and Applied Analysis, vol. 12 March (2013) 1111 -- 1121.

[3]M. Wang, Y. Tang, On dimension of the global attractor for 2D quasi-geostrophic equations, Nonlinear Analysis Series B: Real World Applications, 14 (2013) 1887 -- 1895.

[2]M. Wang*, D. Li, C. Zhang, Y. Tang, Long time behavior of solutions of gKdV equations, Journal of Mathematical Analysis and Applications, 390 (2012) 136 -- 150.

[1]W. Gu,M. Wang, D. Li, Stepsize Restrictions for Nonlinear Stability Properties of Neutral Delay Differential Equations, Hindawi Publishing Corporation Abstract and Applied Analysis,Volume 2014, Article ID 304071, 7 pageshttp://dx.doi.org/10.1155/2014/304071

欢迎大家报考研究生!

Baidu
sogou